# SDR DALA2023060904702

- Difficulty date: June 7, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,590 hours, 38,931 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 A.A.-A.D. DISBOND (2.250 IN X 1.500 IN) AT OSS 523 UPPER SURFACE LE SLAT 8 TRAILING EDGE WEDGE, RH WING. CORRECTIVE ACTION: SUMMARY OF NRC 00007: UPPER SURFACE LE SLAT 8 TRAILING EDGE WEDGE, RH WING AT OSS 523. WAS REPAIRED PER B757-200 AMM 51-21- 14 AND B757-200 SRM (2803909)
